# SDR 97ZZZX3665

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280EA
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10394
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE327
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, TWO EMERGENCY EVACUATION LIGHTS WERE FOUND INOPERABLE.  THE BULBS WERE REPLACED AND THE SYSTEM WAS OPERATIONALLY CHECKED BEFORE RETURNING THIS AIRCRAFT TO SERVICE.
